MAUDE Adverse Event Report: BECTON DICKINSON, S.A. BD NEEDLE ECLIPSE; NEEDLES, HYPODERMIC

BECTON DICKINSON, S.A. BD NEEDLE ECLIPSE; NEEDLES, HYPODERMIC
Catalog Number 305826
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd needle eclipse 23x1 rb safety shield fell off.The following information was provided by the initial reporter: the eclipse safety needle shield fell off when the packaging was opened and another time when activating the safety shield.
 
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.E1.Address information was not provided, therefore, xx was used as a place holder.

Brand Name
BD NEEDLE ECLIPSE
Common Device Name
NEEDLES, HYPODERMIC
Manufacturer (Section D)
BECTON DICKINSON, S.A.
cr mequinenza
s/n
fraga, huesca 22520
SP  22520
Manufacturer (Section G)
BECTON DICKINSON, S.A.
cr mequinenza
s/n
fraga, huesca 22520
SP   22520
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20334320
Report Number3002682307-2024-00199
Device Sequence Number8136098
Product Code FMI
UDI-Device Identifier00382903058266
UDI-Public(01)00382903058266
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K161170
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305826
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2024
Supplement Date Received by Manufacturer10/29/2024
Initial Report FDA Received Date09/30/2024
Supplement Report FDA Received Date10/29/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown